# SDR TWAA0008306

- Difficulty date: May 19, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CC 8C, FOUND A CRACK IN THE LOWER FUSELAGE AT LT AND RT SIDES OF THE SUPPORT INTERCOSTAL AT STATIONS 988, 5 INCHES LT SIDE AND 5 INCHES RT SIDE OF LONGERON 30 BETWEEN THE AFT END OF THE MAIN GEAR.  INSTALLED REPAIR PER SRM 51-01 PG 1, FABRICATED PART PER SRM 6-70-01 DAC DRAWING 5936373, INSTALLED FASTENERS PER SRM 51-30-05, PRIMED AND PAINTED PER SRM 51-10-3B. CC8C 05-19-00 MCI.
